# SDR PCSA2011012201

- Difficulty date: January 22, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N598AJ
- Make and model: Boeing 727212
- Aircraft serial: 21947
- Aircraft time: 64,053 hours, 41,073 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U1110
- Part serial: H4212HL
- Condition: Leaking
- Location: Krueger Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, LOST HYDRAULIC SYSTEM "A" QUANTITY AND PRESSURE.  T/S FOUND LEAKING NR 5 KRUEGER FLAP ACTUATOR.  REMOVED AND REPLACED ACTUATOR AND OPS AND LEAK CHECK GOOD.
